Convergence of frozen Gaussian approximation for high-frequency wave propagation

Published

Journal Article

The frozen Gaussian approximation provides a highly efficient computational method for high-frequency wave propagation. The derivation of the method is based on asymptotic analysis. In this paper, for general linear strictly hyperbolic systems, we establish the rigorous convergence result for frozen Gaussian approximation. As a byproduct, higher-order frozen Gaussian approximation is developed. © 2011 Wiley Periodicals, Inc.

Full Text

Duke Authors

Cited Authors

  • Lu, J; Yang, X

Published Date

  • June 1, 2012

Published In

Volume / Issue

  • 65 / 6

Start / End Page

  • 759 - 789

Electronic International Standard Serial Number (EISSN)

  • 1097-0312

International Standard Serial Number (ISSN)

  • 0010-3640

Digital Object Identifier (DOI)

  • 10.1002/cpa.21384

Citation Source

  • Scopus